# SDR REXA2024073000573

- Difficulty date: January 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690332113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR BETWEEN FS 611+90-677 REMOVED CORRODED STRINGER 21R FROM F.S.661+74 TO F.S.693.  FABRICATED, LOCATED AND DRILLED NEW SECTION STRINGER STR21R WITH S-MATERIAL P/N B0530020BF, PO# 5-8708 BETWEEN FS661+74Ï¿½ TO FS693, IAW CRJ-900 SRM 51-40-11-001-001-A01 AND INSTALLED NEW SERVICABLE STRINGER 21R IAW CRJ 900 SRM 53-00-03-201-001-A02.
